# SDR SWIA202052956

- Difficulty date: August 15, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT RAILS CORRODED FROM FS 349.00 TO FS 409+128 AT LBL 9.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED 2 LT SEAT RAILS FROM FS 349 TO 409+128, IAW CRJ 200 AMM.  REF CONTINUATION CARD FOR WORK PERFORMED.
